# SDR C2XA11CL124

- Difficulty date: May 12, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 18,637 hours, 14,851 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302328607
- Part serial: 145336
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 22,185 hours, 17,397 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORD FLT 5840 THE CREW REPORTED STEERING WOULD NOT ENGAGE.  MAINTENANCE INSPECTED AND ADJUSTED THE NOSE GEAR STEERING TILLER.  OPERATIONAL CHECKS WERE GOOD.
